# SDR CALA2010102500497

- Difficulty date: October 23, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 65,368 hours, 13,868 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: 80330035
- Part serial: 1515
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY ASSIST BOTTLE BELOW LIMITS 0 REF LP 8662395 USED REMOVED AND INSTALLED NEW ASSIST BOTTLE REF AMM TASK 52-11-30-004-037AND 52-11-30-404-013 OK TO CONT ROTABLE PARTS CHANGE WAS INDICATED - TT # 1371221 S/N OFF 01515 RESERVOIR, EMERGENCY OFF 99-5211-9-9003 1515 ON 99-5211-9-9003 0089.
